MAUDE Adverse Event Report: NAKANISHI INC. NSK; MOTOR, DRILL, ELECTRIC

NAKANISHI INC. NSK; MOTOR, DRILL, ELECTRIC
Model Number PDS-2RFUL-50
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Dural Tear (1417)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On march 18, 2026, nakanishi received an email from a distributor (nsk europe) and received information that a surgeon injured dura mater using an nsk surgical bur.The details nakanishi obtained are as follows.- the event occurred on march 17, 2026.- the surgeon was performing a craniotomy procedure using the pds-2rful-50 surgical bur (lot no.25x1) together with a p300 standard attachment (serial no.Unknown).- the surgeon reported a dual tear during the procedure.- the surgeon also reported that the patient is on good health condition, and that no post-operative issue in relation with the incident has been reported.
 
Additional Manufacturer Narrative
Nakanishi is still trying to obtain information about the event, including information about the patient.
 
Additional Manufacturer Narrative
On april 20, 2026, nakanishi received an email from the distributor (b)(4) stating that the surgical bur involved in the adverse event had already been disposed of by the user, and that the handpiece used together with the bur could not be returned because the user was unable to identify which handpiece had been used.Therefore, further inspection of the surgical bur by nakanishi to determine the cause of the adverse event is no longer possible.Due to the surgical bur not being returned from the distributor, nakanishi examined the device history record (dhr) for the subject pds-2rful-50 bur "[lot no.25x1]".As a result of the examination, the dhr indicated that no problems occurred during the manufacturing and testing of the subject bur.On may 13, 2026, nakanishi received another email from the distributor (b)(4) stating that the distributor was unable to obtain any additional information about the event, including information about the patient from the user.

Brand Name
NSK
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
Manufacturer (Section G)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA   322-8666
Manufacturer Contact
sean kaufman
1800 global parkway
hoffman estates, IL 60192
2245128921
MDR Report Key24854052
Report Number9611253-2026-00015
Device Sequence Number16075489
Product Code HBC
UDI-Device Identifier04589551353446
UDI-Public(01)04589551353446(17)300930(10)25X1
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDS-2RFUL-50
Device Catalogue NumberPDS-2RFUL-50
Device Lot Number25X1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown